Bulletin of the American Mathematical Society

Serre sequences and Chern classes

J. Fogarty and D. S. Rim

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 74, Number 5 (1968), 919-921.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183529927

Mathematical Reviews number (MathSciNet)
MR0232777

Zentralblatt MATH identifier
0167.49502

Citation

Fogarty, J.; Rim, D. S. Serre sequences and Chern classes. Bull. Amer. Math. Soc. 74 (1968), no. 5, 919--921. https://projecteuclid.org/euclid.bams/1183529927


Export citation

References

  • 1. H. Bass, K-theory and stable algebra, Inst. Hautes Études Sci. Publ. Math. No. 22 (1964), 5-60.
  • 2. D. Buchsbaum and D. S. Rim, A generalized Koszul complex. II: Depth and multiplicity, Trans. Amer. Math. Soc. 111 (1964), 197-224.
  • 3. J.-P. Serre, Modules projectifs et espaces fibres à fibre vectorielles, Sem. Dubreil 23 (1957-1958).